# SDR NWAA093685643

- Difficulty date: October 24, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 43,660 hours, 26,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND SEAT-MOUNTED EMERGENCY LIGHTS AT ROWS 34-38 AND OVERHEAD EMERGENCY AISLE LIGHTS AT ROWS 27-37 INOPERATIVE.  MAINTENANCE REPLACED BATTERY ON M735 POWER SUPPLY.
